Some properties of reachable solutions of nonlinear elliptic equations with measure data
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, p. 375-396
@article{ASNSP_1997_4_25_1-2_375_0,
     author = {Dal Maso, Gianni and Malusa, Annalisa},
     title = {Some properties of reachable solutions of nonlinear elliptic equations with measure data},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     pages = {375-396},
     zbl = {1033.35034},
     mrnumber = {1655522},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_1-2_375_0}
}
Dal Maso, Gianni; Malusa, Annalisa. Some properties of reachable solutions of nonlinear elliptic equations with measure data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, pp. 375-396. http://www.numdam.org/item/ASNSP_1997_4_25_1-2_375_0/

[1] P. Bgnilan - L. Boccardo - T. Gallouët - R. Gariepy - M. Pierre - J.L. Vasquez, An L 1-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995), 241-273. | Numdam | MR 1354907 | Zbl 0866.35037

[2] L. Boccardo - T. Gallouët, Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal. 87 (1989), 149-169. | MR 1025884 | Zbl 0707.35060

[3] L. Boccardo - T. Gallouët, Nonlinear elliptic equations with right hand side measures, Comm. Partial Differential Equations 17 (1992), 641-655. | MR 1163440 | Zbl 0812.35043

[4] L. Boccardo - T. Gallouët - L. Orsina, Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data, Ann. Ist. H. Poincaré Anal. Non Linéaire 13 (1996), 539-551. | Numdam | MR 1409661 | Zbl 0857.35126

[5] L. Boccarw - F. Murat, A property of nonlinear elliptic equations when the right-hand side is a measure, Potential Anal. 3 (1994), 257-263. | MR 1290666 | Zbl 0807.35034

[6] L. Boccardo - F. Murat, Remarques sur l'homogénéisation de certains problèmes quasilinéaires, Portugaliae Math. 41 (1982), 535-562. | MR 766874 | Zbl 0524.35042

[7] A. Dall'Aglio, Approximated solutions of equations with L1 data. Application to the H-convergence of parabolic quasilinear equations, Ann. Mat. Pura Appl. 170 (1996), 207-240. | MR 1441620 | Zbl 0869.35050

[8] G. Dal Maso, On the integral representation of certain local functionals, Ricerche Mat. 32 (1983), 85-113. | MR 740203 | Zbl 0543.49001

[9] G. Dal Maso - F. Murat - L. Orsina - A. Prignet, Definition and existence of renormalized solutions for elliptic equations with general measure data, C. R. Acad. Sci. Paris Sér. I Math. 325 (1997). | MR 1692311 | Zbl 0887.35057

[10] G. Dal Maso - F. Murat - L. Orsina - A. Prignet, Renormalized solutions for elliptic equations with general measure data, to appear. | Numdam | MR 1760541

[11] G. Dolzmann - N. Hungerbühler - S. Müller, The p-harmonic system with measure-valued right hand side, Ann. Ist. H. Poincaré Anal. Non Linéaire 14 (1997), 353-364. | Numdam | MR 1450953 | Zbl 0879.35052

[12] G. Dolzmann - N. Hungerbuhler - S. Müller, Nonlinear elliptic systems with measure-valued right hand side, to appear. | Zbl 0895.35029

[13] H. Federer, Geometric Measure Theory, Springer-Verlag, New York, 1969. | MR 257325 | Zbl 0176.00801

[14] M. Fukushima - K. Sato - S. Taniguchi, On the closable part of pre-Dirichlet forms and the fine support of the underlying measures, Osaka J. Math. 28 (1991), 517-535. | MR 1144471 | Zbl 0756.60071

[15] L. Greco - T. Ivaniec - C. Sbordone, Inverting the p-harmonic operator, Manuscripta Math. 92 (1997), 249-258. | MR 1428651 | Zbl 0869.35037

[16] J. Heinonen - T. Kilpeläinen - O. Martio, Nonlinear potential theory of degenerate elliptic equations, Oxford University Press, Oxford, 1993. | MR 1207810 | Zbl 0780.31001

[17] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod and Gauthier-Villars, Paris, 1969. | MR 259693 | Zbl 0189.40603

[18] P.L. Lions - F. Murat, Solutions renormalisées d'équations elliptiques non linéaires, to appear.

[19] W. Littman - G. Stampacchia - H.F. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 17 (1963), 45-79. | Numdam | MR 161019 | Zbl 0116.30302

[20] M. Marcus - V.J. Mizel, Nemitsky operators on Sobolev spaces, Arch. Rational Mech. Anal. 51 (1973), 347-370. | MR 348480 | Zbl 0266.46029

[21] A. Prignet, Remarks on the existence and uniqueness of solutions of elliptic problems with right-hand side measures, Rend. Mat. 15 (1995), 321-337. | MR 1362776 | Zbl 0843.35127

[22] J. Serrin, Pathological solutions of elliptic differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 18 (1964), 385-397. | Numdam | MR 170094 | Zbl 0142.37601

[23] G. Stampacchia, Le problème de Dirichlet pour les èquations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble) 15 (1965), 189-258. | Numdam | MR 192177 | Zbl 0151.15401